MAUDE Adverse Event Report: US ENDOSCOPY CO2MPACT; ENDOSCOPIC INSUFFLATOR

US ENDOSCOPY CO2MPACT; ENDOSCOPIC INSUFFLATOR
Model Number 710300
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The co2efficient endoscopic insufflator is being returned for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the manufacture date is unknown at this time; therefore, the applicable udi and production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that during a patient procedure their co2efficient endoscopic insufflator was not operating properly and subsequently caused "harm" to the patient.The user facility declined to provide additional information regarding the patient.
 
Additional Manufacturer Narrative
The co2efficient endoscopic insufflator was returned to the supplier for evaluation.Evaluation results determined that when the device was commanded to flow, it would initially run however, the device would then stop flowing.All the buttons on the device's panel also became unresponsive.The co2efficient endoscopic insufflator was recalibrated, tested, and confirmed to be operating to specifications.The device was returned to the user facility, and no additional issues have been reported.

Brand Name
CO2MPACT
Common Device Name
ENDOSCOPIC INSUFFLATOR
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key22912729
Report Number1528319-2025-00089
Device Sequence Number9110996
Product Code FCX
UDI-Device Identifier00724995180362
UDI-Public(01)00724995180362(11)220503
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number710300
Device Catalogue Number710300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown